Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 736230, 9 pages
http://dx.doi.org/10.1155/2014/736230
Research Article

Mathematical Model Relating Uniaxial Compressive Behavior of Manufactured Sand Mortar to MIP-Derived Pore Structure Parameters

College of Water Conservancy and Hydropower Engineering, Hohai University, Nanjing, Jiangsu 210098, China

Received 21 April 2014; Accepted 3 June 2014; Published 15 July 2014

Academic Editor: F. Pacheco-Torgal

Copyright © 2014 Zhenghong Tian and Jingwu Bu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenghong Tian and Jingwu Bu, “Mathematical Model Relating Uniaxial Compressive Behavior of Manufactured Sand Mortar to MIP-Derived Pore Structure Parameters,” The Scientific World Journal, vol. 2014, Article ID 736230, 9 pages, 2014. https://doi.org/10.1155/2014/736230.